# SDR IXXA0500174S

- Difficulty date: January 24, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Heat Shield
- Part number: 3057759000
- Condition: Damaged
- Location: Thrust Reverser
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND NUMBER 1 ENGINE THRUST REVERSER INBOARD INNER HEAT SHIELD HAS A HOLE WORN THROUGH.  RECEIVED NEW HEAT SHIELD, LOCATED, DRILLED AND INSTALLED HEAT SHIELD IAW CFM56 MM 78-31-10.
